Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Corrections to ``On the Riemann-Hilbert-Birkhoff inverse monodromy problem and the Painlevé equations''

Authors: A. Its and A. Kapaev
Original publication: Algebra i Analiz, tom 18 (2006), nomer 4.
Journal: St. Petersburg Math. J. 18 (2007), 679-680
Published electronically: May 30, 2007
Original Article: St. Petersburg Math. J. 16 (2005), 105-142.
MathSciNet review: 2262590
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Published electronically: May 30, 2007
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society